View : 32 Download: 0

SKEW COMPLEX SYMMETRIC OPERATORS AND WEYL TYPE THEOREMS

Title
SKEW COMPLEX SYMMETRIC OPERATORS AND WEYL TYPE THEOREMS
Authors
Ko, EungilKo, EunjeongLee, Ji Eun
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2015
Journal Title
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
ISSN
1015-8634JCR Link
Citation
vol. 52, no. 4, pp. 1269 - 1283
Keywords
skew complex symmetric operatorsubspace-hypercyclicityWeyl type theorems
Publisher
KOREAN MATHEMATICAL SOC
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
An operator T is an element of L(H) is said to be skew complex symmetric if there exists a conjugation C on H such that T = -CT*C. In this paper, we study properties of skew complex symmetric operators including spectral connections, Fredholmness, and subspace-hypercyclicity between skew complex symmetric operators and their adjoints. Moreover, we consider Weyl type theorems and Browder type theorems for skew complex symmetric operators.
DOI
10.4134/BKMS.2015.52.4.1269
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE